Our expert says:
I doubt that it's the creatine, and suspect it is more likely related to straining the biceps muscle in your training. Rest the muscle for a few days and build up again, when pain-free.
With regard to creatine supplementation, long term studies on the effects of creatine have not been done, but there are short term studies which suggest that it could cause negative side-effects long-term.
Therefore, personally, I would prefer to achieve what I could naturally, ie excellent training programme and optimal diet rather than spending money continously on a supplement which could potentially be harming me.
The choice is yours, but do a search on creatine on this website, since there are some interesting articles archived which include some comments from Prof Tim Noakes.
Good luck with your training.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.